Volume 8, Issue 1 (5-2013)                   IJMSI 2013, 8(1): 91-104 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Eslahchi M R, Parvizi M. Application of Collocation Method in Finding Roots. IJMSI. 2013; 8 (1) :91-104
URL: http://ijmsi.ir/article-1-406-en.html

In this paper we present a new method to find simple or multiple roots of functions in a finite interval. In this method using bisection method we can find an interval such that this function is one to one on it, thus we can transform problem of finding roots in this interval into an ordinary differential equation with boundary conditions. By solving this equation using collocation method we can find a root for given function in the special interval. We also present convergence analysis of the new method. Finally some examples are given to show efficiency of the presented method.

Type of Study: Research paper | Subject: General

Add your comments about this article : Your username or Email:

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb